Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Burning sensation in stomach. Have inflamed stomach lining, increased dose of omerprazole. Am I having ulcer?

I am having stomach burning sensation every morning between 5:00 and 6:00 AM. This passes off after I get up and up and about. I was in the hospital they scanned my liver , gall bladder , pancreas , kidneys and also a gastroscopy. Only thing that they found was an inflamed stomach lining. The doctors discharged asking me to double my Omerprazole intake from 20mg to 40mg daily. Am I having an ulcer and if so am I getting the correct medication?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
hello and welcome to HCM. thanks for your query

As you are diagnosed to have gastric ulceration, continue taking medications prescribed by your doctor.( Omez 20 to 40 MG)
Along with that avoid spicy/oily food, smoking and alcohol, stress
Have frequent small meals. adequate sleep

you can try taking antacid syrups like Mucaine gel thrice a day

with regards
Dr Sheeba Stephen
(emergency consultant)
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor